# SDR AALA20150505006

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CDK23961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G2 GALLEY INBD MOUNT AT FS 218 & RBL 10 IS CORRODED.  R & R MOUNT IAW SRM 51-00-05-1, DWG CDK-2396, DWG 9936535 & DWG 53630.
